# SDR SWIA202157351

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ( FUSELAGE SIDE ) HAS AFT HINGE LUG LAND CHAFED FROM CONTACT WITH ROLL PIN.   (C-CHECK RO 4/3/2021)    REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ700 SRM 53-21-23-201-007-A01 LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
